MAUDE Adverse Event Report: IMPRESS®.BRAIDED CATHETER; PERIPHERAL CATHETERS

IMPRESS®.BRAIDED CATHETER; PERIPHERAL CATHETERS
Catalog Number 56535BER
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a biliary drainage catheter placement procedure, a diagnostic 5f catheter tip detached within the patient's biliary drainage tube.No medical intervention was necessary.A new device was used to complete the procedure.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually.The complaint is confirmed.No definitive root cause could be determined however, it is likely off-label usage that contributed to the failure.A search of the complaint database found one similar complaint for this lot number from the same customer.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS®.BRAIDED CATHETER
Common Device Name
PERIPHERAL CATHETERS
MDR Report Key12092573
Report Number3010665433-2021-00048
Device Sequence Number11804471
Product Code DQO
UDI-Device Identifier00884450032558
UDI-Public884450032558
Combination Product (Y/N)N
Initial Reporter CountryCB
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue Number56535BER
Device Lot NumberE1707715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date07/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDWIRE.; GUIDWIRE